Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The minimum modulus of integral functions of small order

Author: P. D. Barry
Journal: Bull. Amer. Math. Soc. 67 (1961), 231-234
MathSciNet review: 0122998
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Entire functions, New York, Academic Press 1954. MR 68627
  • 2. W. K. Hayman, Slowly growing integral and subharmonic functions, Comm. Math. Helv. vol. 34 (1960) pp. 75-84. MR 111839
  • 3. B. Kjellberg, On certain integral and harmonic functions. Dissertation, Uppsala, 1948.

Additional Information


American Mathematical Society